# SDR SWAA2021092121203

- Difficulty date: September 17, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 10,953 hours, 24,070 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE HANGS LOW; (BELOW DOOR) WHEN OPEN / REPOSITIONED ESCAPE SLIDE PACK IAW AMM 25-66-01 NO DEFECT NOTED A/C OK FOR SERVICE
